# SDR HEEA061669

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Condition: Won'T Track
- Location: Main Rotor
- Part time: 2,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULDN'T TRACK BLADE.
